Further inequalities for the generalized k-g-fractional integrals of functions with bounded variation

[img]
Preview
10.31801-cfsuasmas.542665-822062.pdf - Published Version (399kB) | Preview
Available under license: Creative Commons Attribution

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2020) Further inequalities for the generalized k-g-fractional integrals of functions with bounded variation. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, 69 (1). pp. 49-72. ISSN 2618-6470

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/40897
DOI https://doi.org/10.31801/cfsuasmas.542665
Official URL https://dergipark.org.tr/tr/pub/cfsuasmas/issue/49...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Generalized Riemann-Liouville fractional integrals; Hadamard fractional integrals; Functions of bounded variation; Ostrowski type inequalities; Trapezoid inequalities
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login